Critical Periods of Perturbations of Reversible Rigidly Isochronous Centers
Jiamei Zhou,
Na Li and
Maoan Han
Abstract and Applied Analysis, 2013, vol. 2013, 1-12
Abstract:
We study the problem of bifurcation of critical periods of a time-reversible polynomial system of degree . We first present a new method to find the number of zeros of the period function. Then applying our results, we study the number of critical periods for some polynomial systems and obtain new results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/481501.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/481501.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:481501
DOI: 10.1155/2013/481501
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().